Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

History of excess masturbation. Headache, dizziness, pains in brain, sneezing, semen not thick. Masturbation stopped. Suggest?

Problem: I have excess masturbation for few years. Weekly 3-4 times on average. Sometimes everyday. I am trying to control. Symptoms: Continuous sneezing , Headaches , dizziness , attention loss, poor memory , sometimes feels pains in the brain. Semen is not thick enough, very less quantity. Worries: I will be marrying soon and I am worried if I am impotent. Potential Solution wanted: I have stopped masturbating frequently and I will stop permanently in future, hopefully. But, I would like to know if I am impotent? Plus, tell me what natural things I should eat to become better? Are medicines necessary? If so, please prescribe medicines which are easily and cheaply available in India or gulf? I shall be thankful
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi

Masturbation is a normal phenomenon. I do not think that you are doing it excessively.

The symptoms like sneezing, headache,. dizziness, attention loss and poor memory seem to be related to an allergy or a chronic infection of the nose and it is affecting frontal lobe of brain.

Impotency can be caused by many reasons like alcohol intake, depression, diabetes, etc. You need to adapt healthy lifestyle like exercise daily for 20 min, hygienic food, fruits and vegetables, etc. If you get nocturnal tumescence then impotence is less likely. Still if you are worried then you may see a urologist.

Medicines are not necessary.

Take care

Dr Vaishalee
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor